# SDR AALA202205276197

- Difficulty date: May 24, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 23,423 hours, 11,094 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Solenoid
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED:  ECAM; CIRCUIT BREAKER TRIPPED REAR PANEL. RUDDER ARTIFICIAL FEEL ON INITIAL FIRST OFFICER NOTED THE  RUDDER FELT LIKE A WATER BOTTLE WAS STUCK UNDER PEDAL AND RUDDER WAS SLOW TO RESPOND TO INPUT. AIRCRAFT DIVERTED TO MIA WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. NO EMERGENCY WAS DECLARED. MAINTENANCE REPLACED THE RUDDER ARTIFICIAL FEEL UNLOCKING SOLENOID AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 27-23-17.
